# SDR 2009FA0000610

- Difficulty date: July 7, 2009
- Submitted: July 7, 2009
- Operation: General aviation
- Aircraft: N678WW
- Make and model: Cessna 172S
- Aircraft serial: 172S8678
- Aircraft time: 7,089 hours
- Engine: Lyc IO360L2A
- Engine time: 4,321 hours
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 149NL
- Part serial: 2009102
- Condition: Damaged
- Location: Engine
- Part time: 17 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE FAILED TO TURN OVER.  FOUND THAT STARTER WAS INOPERATIVE.  REMOVED STARTER AND FOUND THAT THE THROUGH BOLTS RUNNING ALONG SIDE OF STARTER, THAT HOLD THE STARTER TOGETHER, WERE BENT.  THIS STARTER ONLY HAD 17.2 HOURS SINCE IT WAS REPLACED.
